Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 18, Number 2

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Differential equations and implicit functions in infinitely many variables
William Leroy Hart.
Trans. Amer. Math. Soc. 18 (1917), 125-160
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1501065
On the equivalence of Écart and voisinage
E. W. Chittenden.
Trans. Amer. Math. Soc. 18 (1917), 161-166
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1501066
On the theory of associative division algebras
Olive C. Hazlett.
Trans. Amer. Math. Soc. 18 (1917), 167-176
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1501067
The converse of the theorem concerning the division of a plane by an open curve
J. R. Kline.
Trans. Amer. Math. Soc. 18 (1917), 177-184
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1501068
On the conformal mapping of curvilinear angles. The functional equation $𝜑[f(x)]=a_{1}𝜑(x)$
G. A. Pfeiffer.
Trans. Amer. Math. Soc. 18 (1917), 185-198
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1501069
Dynamical systems with two degrees of freedom
George D. Birkhoff.
Trans. Amer. Math. Soc. 18 (1917), 199-300
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1501070